On Some Game Problems for First-Order Controlled Evolution Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1114-1121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_8_a12,
author = {N. Yu. Satimov and M. Tukhtasinov},
title = {On {Some} {Game} {Problems} for {First-Order} {Controlled} {Evolution} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1114--1121},
year = {2005},
volume = {41},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_8_a12/}
}
N. Yu. Satimov; M. Tukhtasinov. On Some Game Problems for First-Order Controlled Evolution Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1114-1121. http://geodesic.mathdoc.fr/item/DE_2005_41_8_a12/